Probably off-topic

Posted By
gopher38
4/15/2018 9:11pm
View other posts by
Activity
Replies: 4

Hello.  I don’t expect to get an answer here, but, who knows, maybe someone has some ideas.  Lots of knowledge floating around here.

Has anyone experience pricking all over their body after their WLE?  I started getting this not-continual-but-regular pricking sensation after my WLE/SLNB and PET scan, but before I’d started my immunotherapy (so it’s not from the nivo/ipi, although it has continued since I started with that, for five weeks or so now).   It’s most frequent on the hands, but also on feet, torso, face, neck, etc.  I’ve – of course – been reading on-line, and they say that liver problems can cause this, so – always expecting the worst - I thought maybe it was melanoma spread to the liver, but my scans have all been clean (and my blood tests for the clinical trial have all been normal).  I thought maybe it was something in the PET scan fluid, but the nurse tells me that that would have all been out of the system in a few days.  Originally, I chalked it up to flat out nerves, but I’m truly not that anxious right now.  I’ve had operations before, and I’ve never had a problem with anesthesia or latex or whatever.  I suppose it could have nothing to do with my melanoma and associated operations, scans, etc, (like suddenly developing MS) but the timing would be truly strange.  I don’t think I’ve changed shampoo, detergent, etc.

I’m just wondering about this WLE.  My mole was about the size of my thumb in the middle of my back, and I think the doctor said that they were going to take twice its width on both sides, which seems like a lot of skin.  I’m just wondering if they could have done some nerve damage during something like that?  If so, could it manifest itself in other parts of the body, like my face or hands?   What about the lymph nodes?  They took them out on both sides.  Kind of grasping for straws, but I can’t think of what would cause this.  Ideas appreciated.

tedtell1 - (4/16/2018 - 10:06pm)

Hey, I don't think it is off topic. My experience is somewhat similar to yours but my lymph nodes are all intact and I am on opdivo 2x per month. Mild headaches, little inflammation in right lung, hips are sore. Oh yes the fatigue! Nothing major though. Hope you get some relief! Hope you didn't have to shovel too much! My back is sore! 

Ted

gopher38 - (4/17/2018 - 11:38am)

Yeah, I didn't escape the shoveling.  20 inches here.

I haven't heard of anyone having stabbing or pin prick sensations from nivo/ipi, but more rashes. I don't have a rash, it's just like someone jabs me with a tack every few minutes on some random part of the body.  And it started before the immunotherapy treatments, which makes me suspect the surgury or scans.  Really strange.

kcmtnbiker - (4/17/2018 - 10:38pm)

I had the same regular pricking sensation after my WLE/SLNB. The SLNB was in my left arm pit and I had that sensation in that general area for several months afterwards. However, it did go away. I can't tell you how long, but I had completely forgotten about it until I read your post.

kcmtnbiker

dbJoe - (4/18/2018 - 1:39pm)

It's nerve damage. Feels like little electrical flashes, and when you touch the area, it you feel it somewhere else? This too, will pass.